# SDR RAAA00B1078

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,971 hours, 41,734 cycles
- System (JASC): 2210 · Autopilot System
- Part: Accessory Unit
- Part number: 6524917
- Condition: Defective
- Location: E/E Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOWER YAW DAMPER INOP.  REPLACED AUTO/PILOT ACCESSORY UNIT, OPS CHECK GOOD PER RAA GMM.
